RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Vychisl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Vychisl. Mat., 2010, Volume 13, Number 1, Pages 89–100 (Mi sjvm270)  

This article is cited in 3 scientific papers (total in 3 papers)

An error estimation of an approximate solution of one inverse problem of thermal diagnostics

V. P. Tanana, M. G. Bulatova

Southern Ural State University, Chelyabinsk

Abstract: In thermal diagnostics of rocket engines [1], it is necessary to take into account the physical properties of composite materials used. This brings about the solution to inverse boundary value problems for the parabolic equation with discontinuity coefficients. High requirements imposed upon the accuracy of approximate solutions of the given class of problems make it possible to obtain error estimations of the methods used.

Key words: optimal method, operator equations, regularization.

Full text: PDF file (201 kB)
References: PDF file   HTML file

English version:
Numerical Analysis and Applications, 2010, 3:1, 71–81

UDC: 517.948
Received: 26.01.2007
Revised: 20.04.2009

Citation: V. P. Tanana, M. G. Bulatova, “An error estimation of an approximate solution of one inverse problem of thermal diagnostics”, Sib. Zh. Vychisl. Mat., 13:1 (2010), 89–100; Num. Anal. Appl., 3:1 (2010), 71–81

Citation in format AMSBIB
\Bibitem{TanBul10}
\by V.~P.~Tanana, M.~G.~Bulatova
\paper An error estimation of an approximate solution of one inverse problem of thermal diagnostics
\jour Sib. Zh. Vychisl. Mat.
\yr 2010
\vol 13
\issue 1
\pages 89--100
\mathnet{http://mi.mathnet.ru/sjvm270}
\transl
\jour Num. Anal. Appl.
\yr 2010
\vol 3
\issue 1
\pages 71--81
\crossref{https://doi.org/10.1134/S1995423910010088}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77952212718}


Linking options:
  • http://mi.mathnet.ru/eng/sjvm270
  • http://mi.mathnet.ru/eng/sjvm/v13/i1/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Tanana, “An order-optimal method for solving an inverse problem for a parabolic equation”, Num. Anal. Appl., 3:4 (2010), 367–380  mathnet  crossref
    2. V. P. Tanana, I. A. Gainova, A. I. Sidikova, “Ob otsenke pogreshnosti priblizhennogo resheniya odnoi pereopredelennoi obratnoi zadachi teplovoi diagnostiki”, Sib. zhurn. industr. matem., 15:1 (2012), 145–154  mathnet  mathscinet
    3. Tabarintseva E.V., 2018 Global Smart Industry Conference (Glosic), IEEE, 2018  isi
  • Sibirskii Zhurnal Vychislitel'noi Matematiki
    Number of views:
    This page:405
    Full text:83
    References:33
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021